Three Doors, Two Players, and Single Case Probabilities

Peter Baumann

    Research output: Contribution to journalArticle

    9 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)71-79
    Number of pages8
    JournalAmerican Philosophical Quarterly
    Volume42
    Issue number1
    Publication statusPublished - Jan 2005

    Keywords

    • PARADOX

    Cite this

    Three Doors, Two Players, and Single Case Probabilities. / Baumann, Peter.

    In: American Philosophical Quarterly, Vol. 42, No. 1, 01.2005, p. 71-79.

    Research output: Contribution to journalArticle

    Baumann, Peter. / Three Doors, Two Players, and Single Case Probabilities. In: American Philosophical Quarterly. 2005 ; Vol. 42, No. 1. pp. 71-79.
    @article{a70a91a3932547a5a225a122e2d240f7,
    title = "Three Doors, Two Players, and Single Case Probabilities",
    keywords = "PARADOX",
    author = "Peter Baumann",
    year = "2005",
    month = "1",
    language = "English",
    volume = "42",
    pages = "71--79",
    journal = "American Philosophical Quarterly",
    issn = "0003-0481",
    publisher = "University of Illinois Press",
    number = "1",

    }

    TY - JOUR

    T1 - Three Doors, Two Players, and Single Case Probabilities

    AU - Baumann, Peter

    PY - 2005/1

    Y1 - 2005/1

    KW - PARADOX

    M3 - Article

    VL - 42

    SP - 71

    EP - 79

    JO - American Philosophical Quarterly

    JF - American Philosophical Quarterly

    SN - 0003-0481

    IS - 1

    ER -